# SDR DHL2002362005

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR M/I AMBER, SMOKE DETECTORS WILL NOT TEST.	 REINITIALIZED ELECT SMOKE DETECTION BOX AND OPS CHECKS GOOD IAW M/M 26-11-11.
